Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 166, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2020, 6:58 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2020, 6:58 PM MDT (00:58 UTC)
- Expired
- Jul 20, 2020, 7:33 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 3375 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
947
WUUS55 KPUB 210058
SVRPUB
COC009-011-071-210145-
/O.NEW.KPUB.SV.W.0166.200721T0058Z-200721T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
658 PM MDT Mon Jul 20 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
South central Bent County in southeastern Colorado...
* Until 745 PM MDT.
* At 658 PM MDT, a severe thunderstorm was located 16 miles southeast
of Higbee, or 30 miles southeast of North La Junta, and is nearly
stationary.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, east central Las Animas and south central Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3750 10330 3762 10336 3776 10312 3752 10302
TIME...MOT...LOC 0058Z 251DEG 4KT 3759 10326
HAIL...1.50IN
WIND...60MPH
$$
kam4 follow-up statements
958
WWUS55 KPUB 210110
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
710 PM MDT Mon Jul 20 2020
COC009-011-071-210145-
/O.CON.KPUB.SV.W.0166.000000T0000Z-200721T0145Z/
Baca CO-Las Animas CO-Bent CO-
710 PM MDT Mon Jul 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTH CENTRAL
BENT COUNTIES...
At 709 PM MDT, a severe thunderstorm was located 18 miles southeast
of Higbee, or 32 miles southeast of North La Junta, moving east at 5
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, east central Las Animas and south central Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3750 10327 3764 10333 3776 10312 3752 10302
TIME...MOT...LOC 0109Z 256DEG 6KT 3760 10319
HAIL...1.25IN
WIND...60MPH
$$
kam105
WWUS55 KPUB 210120
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
720 PM MDT Mon Jul 20 2020
COC009-011-071-210145-
/O.CON.KPUB.SV.W.0166.000000T0000Z-200721T0145Z/
Baca CO-Las Animas CO-Bent CO-
720 PM MDT Mon Jul 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTH CENTRAL
BENT COUNTIES...
At 720 PM MDT, a severe thunderstorm was located 15 miles southeast
of Higbee, or 28 miles southeast of North La Junta, and is nearly
stationary.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, northeastern Las Animas and south central Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3752 10320 3767 10326 3772 10320 3776 10312
3754 10303
TIME...MOT...LOC 0120Z 014DEG 2KT 3767 10319
HAIL...1.50IN
WIND...60MPH
$$
kam472
WWUS55 KPUB 210128
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
728 PM MDT Mon Jul 20 2020
COC009-011-071-210145-
/O.CON.KPUB.SV.W.0166.000000T0000Z-200721T0145Z/
Baca CO-Las Animas CO-Bent CO-
728 PM MDT Mon Jul 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTH CENTRAL
BENT COUNTIES...
At 728 PM MDT, a severe thunderstorm was located 17 miles southeast
of Higbee, or 29 miles southeast of North La Junta, moving east at 5
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, northeastern Las Animas and south central Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3752 10320 3767 10326 3772 10320 3776 10312
3754 10303
TIME...MOT...LOC 0128Z 258DEG 4KT 3766 10317
HAIL...1.00IN
WIND...60MPH
$$
kam446
WWUS55 KPUB 210133
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
733 PM MDT Mon Jul 20 2020
COC009-011-071-210143-
/O.CAN.KPUB.SV.W.0166.000000T0000Z-200721T0145Z/
Baca CO-Las Animas CO-Bent CO-
733 PM MDT Mon Jul 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA...
NORTHEASTERN LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
LAT...LON 3752 10320 3767 10326 3772 10320 3776 10312
3754 10303
TIME...MOT...LOC 0130Z 251DEG 4KT 3766 10316
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:37 PM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 20, 3:37 PM MDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 337 PM MDT Mon Jul 20 2020 .SHORT TERM...(This afternoon through Tuesday) Issued at 335 PM MDT Mon Jul 20 2020 Main forecast concerns/challenges are with thunderstorm trends late this afternoon through this evening, and thunderstorm chances once again Tuesday afternoon. A strong to severe threat remains for both today and Tuesday. In the near term, continue to see isolated showers and storms develop across the higher terrain and parts of the I-25 corridor. Thunder actually remains limited at this time, likely owing to the lower dewpoint air and instability in this location. However, have seen a few storms develop across far southeast El Paso and northeast Pueblo counties. These storms have developed along several outflow boundaries situated across the area, and have even seen some recent stronger updrafts develop. Where they are developing is right on the western edge of higher dewpoints and instability, and think there will continue to be a risk for a stronger storm here in the near term. Lacking shear in this location is evident, as updrafts really have not been able to sustain themselves. So, think the risk of severe weather is low at this time. However, small hail and gusty winds of around 50 mph will be possible, given the dry low levels with DCAPE axis in place. Heavy downpours with a localized flooding risk is also possible. By late this afternoon and early evening, think there will be higher chances for storms and higher potential for a few strong to severe storms further east into the plains. As was noted earlier, higher dewpoint air and instability remains situated across the far eastern plains, along and ahead of the surface trough. This looks to remain into this evening and should see additional development along and east of a Kim to Arlington line over the next couple of hours. Substantially higher moisture and instability with around 30-35 kt of shear should help support a severe threat. Wind gusts to around 60 mph will be possible, but think large hail in the one inch to two inch range will also be a risk given the presence of higher CAPE in the -10 to -30 C range in this location. The thunderstorm and severe risk should end by mid to late evening. Continue to monitor another day of showers and storms on Tuesday, some of which could be strong to severe. Westerly flow in the place on Tuesday, with some potential for more defined mid level energy to traverse this flow and help bring a little higher coverage and intensity of storms to the area. Showers and storms likely across the higher terrain, and some potential for more organized development across parts of the I-25 corridor and areas eastward in the afternoon. Guidance now indicating the potential for higher instability and shear on Tuesday, increasing the risk of strong to severe storms. Confidence is somewhat lower on exact placement of where the strongest storms will be, but at this time, think the I-25 corridor from Springs south to Pueblo is the more favored location. .LONG TERM...(Tuesday night through Sunday) Issued at 335 PM MDT Mon Jul 20 2020 .Wednesday through Friday...Upper air pattern will be characterized by a trough over California and a ridge over the midwest. This will allow for increase in southerly flow over the region advecting mid level moisture northward from Mexico. This increase in mid level moisture will result in greater chances for diurnal storms, especially over and near the mountains. On Wednesday, an embedded trough will move northeast across the state. The trough will increase the chances for convection along with locally heavy downpours over the mountains. WPC has a marginal risk for flash flooding for Wednesday over portions of the mountains. There could be some localized flash flooding with the heavier precipitation cores as precipitable waters are around 0.75 to 1 inch. Lighter winds aloft will result in slower moving storms. Main concern will be flash flooding over the burn scars which have lower criteria for flash flooding. On Thursday, some drier air aloft will move into the region behind the trough for modestly lower chances for convection, but winds aloft remain light with slow moving storms. On Friday, consensus has an increase in mid level moisture with light winds aloft for greater chances for thunderstorms over the mountains with locally heavy downpours. Further east, a weak lee trough will develop over the plains starting Wednesday, which will tend to dry the lower levels. Convection may still move off of the mountains, but with the inverted V sounding lighter QPF is expected with greater potential for gusty winds from thunderstorms. Warm temperatures will continue especially over the plains where there will be less convection. .Saturday through Monday...The models hint at a weak tropical system moving westward across Texas and into northern Mexico and maybe southern New Mexico. This is the same system currently south of Florida. If this forecast path continues, there could be an increase the amount of moisture over the region during the weekend. Once again, it looks as if the greatest increase in moisture will be over the mountains. By Monday, the operational models and ensembles suggest the upper ridge will start moving westward with the flow aloft becoming more westerly aloft. This could result in a modest decrease the amount over mid level moisture in the area. --PGW-- && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 335 PM MDT Mon Jul 20 2020 Showers and storms remain the main risk across the sites this evening, with ALS and PUB having the highest chances of observing thunder. Still think it is possible across COS, however, think the majority of any additional development will remain to the southeast. Shower and thunderstorm chances should end by early this evening. VFR and dry conditions tonight, but with shower and thunderstorm chances returning to all of the terminals Tuesday afternoon. Higher coverage of storms is appearing possible, with confidence for the possibility of storms increasing. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...PGW AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 20, 12:02 PM MDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1202 PM MDT Mon Jul 20 2020 COZ058>089-093>099-211815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1202 PM MDT Mon Jul 20 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected over southern Colorado this afternoon and evening. A few strong to severe storms will be possible, mainly east of the I-25 corridor this afternoon through early evening. Highest chances for severe storms look to be for areas closer to the Colorado and Kansas border. However, can't rule out an isolated stronger storm along the I-25 corridor this afternoon. Primary hazards today will be winds to 60 mph and quarter size hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered showers and thunderstorms can be expected across the region Tuesday afternoon and evening, with the best coverage of storms over the higher terrain. There is the potential for a few strong to marginally severe storms across the Pikes Peak region and portions of the southeast plains, north of Highway 50. Severe storm risks would be gusty winds to around 60 mph and hail up to an inch in diameter, with locally heavy rain and frequent cloud to ground lightning likely with all storms on Tuesday. Weak steering flow aloft across the area will produce slow moving storms, which could also lead to the potential for flash flooding, especially for storms developing or moving across area burn scars. For Wednesday through Sunday, there will be daily chances of afternoon and evening thunderstorms across all of south central and southeast Colorado. The best coverage of storms will be over and near the higher terrain through the afternoon hours, with some storms spreading east across the far southeast plains through the late afternoon and evening. With generally weak steering flow aloft, storms will be slow moving and capable of producing locally heavy rainfall. This will also lead to the potential for flash flooding, especially for area burn scars. Other storm risks will be frequent cloud to ground lightning, with small hail and gusty outflow winds to around 45 mph possible with the strongest storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the far eastern plains late this afternoon and early evening. RODRIGUEZ
In the hours before
Special weather statement, Jul 20, 2:41 PM MDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
241 PM MDT Mon Jul 20 2020
COZ085-086-089-202115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
241 PM MDT Mon Jul 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 315 PM
MDT...
At 240 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Pueblo Depot, or 27 miles northeast of Pueblo,
moving east-southeast at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Pueblo Depot.
LAT...LON 3852 10405 3852 10394 3829 10388 3827 10425
3860 10439 3863 10405
TIME...MOT...LOC 2040Z 280DEG 10KT 3844 10415
MJGSpecial weather statement, Jul 20, 3:24 PM MDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Mon Jul 20 2020
COZ085-086-089-202200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
324 PM MDT Mon Jul 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 400 PM
MDT...
At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Truckton, or 36 miles northeast of Pueblo, moving
northeast at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3879 10405 3852 10405 3852 10398 3834 10414
3852 10443 3883 10417
TIME...MOT...LOC 2123Z 211DEG 9KT 3861 10410
MJGSpecial weather statement, Jul 20, 3:27 PM MDT, 3 hours 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 327 PM MDT Mon Jul 20 2020 COZ086-087-202200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 327 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 400 PM MDT... At 327 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles south of Salt Creek, or 15 miles south of Pueblo, moving southeast at 5 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Huerfano and south central Pueblo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3804 10479 3815 10462 3790 10430 3779 10456 TIME...MOT...LOC 2127Z 325DEG 5KT 3804 10466 MJG
Special weather statement, Jul 20, 4:51 PM MDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 451 PM MDT Mon Jul 20 2020 COZ099-202315- Springfield Vicinity/Baca County CO- 451 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 515 PM MDT... At 450 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southwest of Pritchett, or 25 miles southwest of Springfield, moving east at 20 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Baca County. LAT...LON 3709 10306 3731 10307 3733 10263 3706 10265 TIME...MOT...LOC 2250Z 273DEG 16KT 3722 10302 28
Special weather statement, Jul 20, 5:20 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Mon Jul 20 2020
COZ088-093-094-099-210000-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
520 PM MDT Mon Jul 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...SOUTHWESTERN
BACA AND EASTERN LAS ANIMAS COUNTIES UNTIL 600 PM MDT...
At 520 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southeast of Thatcher, or 41 miles east of Trinidad, moving
south at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Kim, Delhi and Thatcher.
LAT...LON 3728 10389 3766 10409 3779 10382 3700 10300
3700 10376
TIME...MOT...LOC 2320Z 349DEG 14KT 3739 10380
kamSpecial weather statement, Jul 20, 6:06 PM MDT, 52 minutes before
Special Weather Statement National Weather Service Pueblo CO 606 PM MDT Mon Jul 20 2020 COZ094-210030- Eastern Las Animas County CO- 606 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY UNTIL 630 PM MDT... At 606 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of Kim, or 39 miles south of North La Junta, moving southeast at 20 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Kim. LAT...LON 3727 10366 3755 10352 3743 10313 3714 10321 TIME...MOT...LOC 0006Z 293DEG 19KT 3741 10349 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:06 PM MDT | Special Weather Statement | PUB | 24 min | |
| Jul 20, 6:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 42 min |
| Jul 20, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 39 min |
| Jul 20, 7:02 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 20, 7:32 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 20, 8:15 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 30 min |
| Jul 20, 8:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 21, 1:07 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 21, 1:53 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 119 min |
| Jul 21, 2:20 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jul 21, 2:24 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 21, 2:30 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jul 21, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 23 min |
| Jul 21, 3:09 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 21, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Jul 21, 3:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 21, 4:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 21, 4:36 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 21, 4:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 21, 5:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 21, 5:17 PM MDT | Special Weather Statement | PUB | Pueblo | 13 min |
| Jul 21, 5:18 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jul 21, 5:37 PM MDT | Flash Flood Warning | PUB | Pueblo | 113 min |
| Jul 21, 5:58 PM MDT | Special Weather Statement | PUB | Pueblo | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.